# SDR IPXA2020032353392

- Difficulty date: March 20, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N359UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37870
- Aircraft time: 16,346 hours, 5,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AEXTERIOR EMERGENCY LIGHT INOPRELAMPED SAME & OPS OK PER AMM 33-51-16-201
